Top answers from doctors based on your search:
Disclaimer

is dizziness, made worse by standing a symptom of labyrinthitis

A 40-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Tinnitus: This can be a lingering complaint. You may try a short course of steroids (prednisone) (1 week to 10 days). Talk to your doc or ent.
Dr. Dale Tylor
18 years experience Pediatric ENT and Head and Neck Surgery
See an ENT: Labyrinthitis is associated with severe vertigo and hearing loss. If you have acute hearing loss (tinnitus is a sign of hearing loss), steroids can h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Not unusual: With labyrinthine disorders it is not unusual to also experience some visual symptoms as well as vertigo. If you have further concerns consult a neuro ... Read More
Dr. Karen Butler
20 years experience Family Medicine
See answer: Labrynitis is an inner ear issue. Presumed to be associated with increased level of k in the inner ear. Causes severe dizziness and nausea. Sometimes ... Read More
Dr. Forrest Jones
Specializes in Family Medicine
Yes: Yes these are common symptoms. You can also have tinnitus (ringing in the ears). The dizziness can be severe enough to make walking difficult. Nausea ... Read More
A 24-year-old male asked:
Dr. Michelle Huggins
31 years experience Internal Medicine
Yes: Yes. If you have the medicine you normally take for this, it is time to begin it now. Over the counter relief can be gained with an antihistamine/de ... Read More
Dr. Donald Colantino
60 years experience Internal Medicine
Inner ear: I believe that changes in barometric pressure can affect the balance mechanisms of the inner ear and fluid retention may also play a role. A neurologi ... Read More
A 24-year-old male asked:
Dr. Navjot Chaudhary
A Verified Doctor answered
A US doctor answered Learn more
MRI to r/o lesions: There are many causes of dizziness. Some of these causes can be secondary to processes in the 1) inner ear, or to lesions in the 2) brain. An MRI is v ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Enrique Madrigal-segura
53 years experience Psychiatry
Yes, with caution: Benzodiazepines reduce activity inside your central nervous system. This means your brain is less likely to be affected by the abnormal signals coming ... Read More
A 15-year-old female asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Labrynthitis: If your symptoms are really from labrynthitis the cause need to be treated. medicines and physical therapy are the some modes of treatment.
A 23-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Unfit for work: You are unfit for work until your balance is safe and visual symptoms improve. An otolaryngologist(ear, nose and throat specialist) who specializes in ... Read More
1
1 thank
A 22-year-old female asked:
Dr. David Jakubowicz
21 years experience ENT and Head and Neck Surgery
Right diagnosis: If you have hearing loss that fluctuates, you may have right diagnosis. Recovery may be slow but entails either restoration of function of the disease ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Zachary Veres
17 years experience Family Medicine
Dizzy: it can lose effectiveness , it may help a little with dizziness. The anti vert prescribed will help better with dizziness episodes.
A 24-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Yes it can: If you have some abnormality of how your eustachian tube works then the changes in barometric pressure (atmospheric pressure) can affect the pressure ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month